Alert archive / Washington / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Spokane, WA
NWS Spokane, WA issued this flash flood warning at Jun 1, 2015, 7:04 PM PDT for Spokane County, Stevens County, Washington. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2015, 7:04 PM PDT (02:04 UTC)
- Expired
- Jun 1, 2015, 10:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Spokane County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 31 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:30 PM PDT | FLASH FLOOD | 11 Nnw Spokane, WA | SIGNIFICANT DAMAGE SUSTAINED TO APPROXIMATELY 5 MILE STRETCH OF ROAD INCLUDING N. HAZARD, W. BALLARD, AND W. HAZARD. ROAD CLOSURES IN EFFECT UNTIL FURTHER NOTICE. COUNTY ESTIMATES COST TO REPAIR ROADS AT 200K. TIME ESTIMATED BASED ON RADAR. |
| Jun 1, 7:30 PM PDT | FLASH FLOOD | 5 Nw Mead, WA | DAMAGE TO PRIVATE PROPERTY ALONG W. BALLARD ROAD BETWEEN AUSTIN AND 395. OBSERVED DAMAGE TO DRIVEWAYS ON MULTIPLE PROPERTIES. |
| Jun 1, 7:40 PM PDT | FLASH FLOOD | 4 Ene Suncrest, WA | LOCAL MEDIA SHARED PHOTOS ON SOCIAL MEDIA OF WATER, MUD, AND ROCKS OVER HAZARD ROAD. |
| Jun 1, 7:40 PM PDT | HEAVY RAIN 0 | 2 Sw Deer Park, WA | ESTIMATED 2.5 INCHES OF PEA TO MARBLE SIZED HAIL AT PRUFER CROSSCUT ROAD IN DEAR PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 2.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1932 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
180
WGUS56 KOTX 020204
FFWOTX
WAC063-065-020500-
/O.NEW.KOTX.FF.W.0012.150602T0204Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
704 PM PDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN STEVENS COUNTY IN NORTHEASTERN WASHINGTON...
NORTH CENTRAL SPOKANE COUNTY IN NORTHEASTERN WASHINGTON...
* UNTIL 1000 PM PDT
* AT 702 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
TORRENTIAL RAINS AND SMALL HAIL ACROSS THE WARNED AREA. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY. THESE STORMS HAVE A
HISTORY OF PRODUCING FLASH FLOODING TODAY IN AREAS TO THE SOUTH.
RAINFALL AMOUNTS NEAR ONE INCH IN LESS THAN 45 MINUTES HAS BEEN
COMMON.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPOKANE...NINE MILE FALLS...DEER PARK...TOWN AND COUNTRY...
FAIRWOOD...SUNCREST...CHATTAROY...MEAD...COUNTRY HOMES...ELK...
CLAYTON...MILAN AND COLBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4805 11743 4804 11718 4776 11723 4766 11733
4763 11754 4804 11763 4806 11744
$$
SB3 follow-up statements
910
WGUS76 KOTX 020219
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
719 PM PDT MON JUN 1 2015
WAC063-065-020500-
/O.CON.KOTX.FF.W.0012.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEVENS WA-SPOKANE WA-
719 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM PDT FOR
SOUTHEASTERN STEVENS AND NORTH CENTRAL SPOKANE COUNTIES...
AT 716 PM PDT...THE DOPPLER INDICATED BETWEEN ONE AND TWO INCHES OF
RAIN UNDER THESE THUNDERSTORMS. THESE STORMS WILL ALSO IMPACT
HIGHWAY 395 BETWEEN SPOKANE AND DEER PARK. STORMS EARLIER THIS
AFTERNOON HAVE A HISTORY OF PRODUCING FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPOKANE...NINE MILE FALLS...DEER PARK...TOWN AND COUNTRY...
FAIRWOOD...SUNCREST...CHATTAROY...MEAD...COUNTRY HOMES...ELK...
CLAYTON...MILAN AND COLBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 4805 11743 4804 11718 4776 11723 4766 11733
4763 11754 4804 11763 4806 11744
$$
SB097
WGUS76 KOTX 020316
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
816 PM PDT MON JUN 1 2015
WAC063-065-020500-
/O.CON.KOTX.FF.W.0012.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEVENS WA-SPOKANE WA-
816 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM PDT FOR
SOUTHEASTERN STEVENS AND NORTH CENTRAL SPOKANE COUNTIES...
AT 813 PM PDT...THE PUBLIC REPORTED FLOODING OCCURRING IN NORTH
SPOKANE AND SMALL HAIL SEVERAL INCHES DEEP IN DEER PARK. RADAR HAS
ESTIMATED AS MUCH AS TWO INCHES OF RAINFALL WITH THESE STORMS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... NINE MILE
FALLS...DEER PARK...CHATTAROY...MEAD...FAIRWOOD...
SUNCREST...COUNTRY HOMES...MILAN...COLBERT AND CLAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 4805 11743 4796 11727 4777 11723 4775 11739
4777 11757 4804 11763 4806 11744
$$
SB925
WGUS76 KOTX 020420
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
920 PM PDT MON JUN 1 2015
WAC063-065-020429-
/O.CAN.KOTX.FF.W.0012.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEVENS WA-SPOKANE WA-
920 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN STEVENS AND NORTH CENTRAL
SPOKANE COUNTIES IS CANCELLED...
LIGHT TO MODERATE RAINS WILL CONTINUE INTO THE EVENING BUT THE
THREAT FOR FLASH FLOODING FROM STRONG THUNDERSTORMS HAS ENDED...AND
FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT.
LAT...LON 4805 11743 4796 11727 4777 11723 4775 11739
4777 11757 4804 11763 4806 11744
$$
SBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 4:23 PM PDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 1, 4:23 PM PDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
423 PM PDT MON JUN 1 2015
.SYNOPSIS...
It will be quite stormy this evening into the overnight hours as a
vigorous spring storm system moves into the Inland Northwest. Some
storms will be capable of hail and torrential rains this evening.
Showers and isolated thunderstorms will linger into Tuesday.
Temperatures Tuesday and Wednesday will be relatively cool. Much
warmer weather is expected Friday through the weekend with high
temperatures in the mid 80s to low 90s.
&&
.DISCUSSION...
Tonight: Active weather will continue tonight as a negatively
tilted trough lifts into Washington, guided by a strong shortwave
and surface front. Moderate instability and marginal shear exists
across SE WA into southern ID panhandle by mid afternoon and into
the evening with the main threat being large hail and very heavy
rain. Pwats of near three quarters of an inch will be over the
region through the night. The weather threat will change to heavy
rain as the convection develops into a slow moving line that
stalls out over the northern zones. Could see rainfall amounts of
up to half inch in less than 6 hours. A flash flood watch remains
in effect through the night across much of eastern Washington and
north Idaho. /rfox
Tuesday through Thursday night...The upper level low and associated
cold pool aloft will settle over the Inland Northwest through at
least Wednesday. This will keep the threat of showers and afternoon
thunderstorms elevated for the higher terrain surrounding the
Columbia Basin with a lower threat for the basin. A surface low will
form over eastern Washington that will direct moisture into the
northern and eastern zones while the cold pool aloft settles over
the forecast area and a multitude of shortwave impulses pivot around
the upper low. This will provide the moisture, lift and instability
for scattered to numerous showers through Wednesday along with some
thunderstorm activity during peak daytime heating. By Wednesday
night the upper low will start to weaken and the areal coverage of
showers will diminish from south to north and mainly be confined to
the higher terrain along our northern border. By Thursday night the
trough continues to weaken and will finally move off to the east.
This will bring an end to the showers and usher in a dry period just
in time for the weekend. Daytime temperatures will start out rather
cool for Tuesday then trend warmer as showers diminish and the low
moves out of the area. /Kelch
Friday through Monday: There is good agreement between the
morning runs of the medium range models. Forecast confidence is
pretty high that we will see a return of summer-like temperatures
this weekend. The GFS, ECMWF, Canadian and the ensembles all point
to a return to split flow Friday with the southern branch carving
another big trough into California. Good news for the Golden
State. There should be more showers this weekend in California,
Nevada and Arizona...but not enough to bring any long term drought
relief. For Washington and Idaho, a blocking ridge will set up
shop pushing our 850mb temperatures above 20C this weekend. High
temperatures in the mid 80s to low 90s will be a good bet Saturday
through at least Monday. /GKoch
&&
.AVIATION...
00Z TAFS: Showers and thunderstorms will increase in areal
coverage this afternoon and spread north across Eastern WA and N
Idaho. The strongest thunderstorms in the region are expected to
be across southeast WA and up into the central ID Panhandle, with
large hail and heavy downpours the main threats. TAF sites that
may be impacted by these stronger thunderstorms include KGEG,
KSFF, KCOE, KPUW and KLWS with a smaller threat possible at KEAT
and KWMH as well. Torrential rainfall with thunderstorms may also
result in MVFR vis and cigs at times. /EK
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 54 67 50 69 50 73 / 90 60 30 20 20 20
Coeur d'Alene 53 65 49 68 48 73 / 90 70 60 30 30 20
Pullman 50 65 45 67 44 71 / 70 50 40 20 20 20
Lewiston 56 72 52 74 52 78 / 70 60 50 30 20 20
Colville 56 67 50 70 48 76 / 90 90 80 40 40 30
Sandpoint 54 64 49 67 47 73 / 90 90 80 60 40 30
Kellogg 51 64 45 67 44 72 / 100 80 70 40 30 20
Moses Lake 56 74 51 75 51 79 / 50 30 20 20 10 10
Wenatchee 58 71 54 73 55 79 / 60 40 20 20 10 10
Omak 56 69 50 71 49 79 / 80 80 50 40 30 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flash Flood Watch through late tonight for Central Panhandle
Mountains-Coeur d'Alene Area-Idaho Palouse-Northern
Panhandle.
WA...Flash Flood Watch through late tonight for East Slopes Northern
Cascades-Northeast Mountains-Okanogan Highlands-Okanogan
Valley-Spokane Area-Upper Columbia Basin-Waterville Plateau-
Wenatchee Area.
&&Hazardous weather outlook, Jun 1, 7:02 AM PDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KOTX 702 AM PDT MON JUN 1 2015 IDZ001>004-026-027-WAZ031>038-041>044-021415- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 702 AM PDT MON JUN 1 2015 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT A low pressure system will bring a good chance for thunderstorms across the region today into tonight. Some storms could be strong to severe producing large hail and damaging winds. Heavy rain is also likely with these storms...increasing the risk of flash flooding or debris flows, especially for areas located in steep terrain and near wildfire burn scars. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY No hazardous weather is expected at this time.
In the hours before
Special weather statement, Jun 1, 6:45 PM PDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 645 PM PDT MON JUN 1 2015 WAZ036-037-020230- NORTHEAST MOUNTAINS WA-SPOKANE AREA WA- 645 PM PDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEVENS...NORTH CENTRAL SPOKANE AND SOUTHERN PEND OREILLE COUNTIES UNTIL 730 PM PDT... AT 644 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHATTAROY...OR 13 MILES NORTH OF SPOKANE...MOVING NORTH AT 5 MPH. DIME TO NICKEL SIZE HAIL...TORRENTIAL DOWNPOURS...AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. FLOODING WILL BE POSSIBLE UNDER THIS STORM. LOCATIONS IMPACTED INCLUDE... DEER PARK...CHATTAROY...COLBERT...CLAYTON...ELK AND MILAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4778 11736 4780 11752 4808 11759 4803 11721 TIME...MOT...LOC 0144Z 201DEG 6KT 4786 11747 SB
Local storm report, Jun 1, 6:51 PM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
651 PM PDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 2 ESE CULDESAC 46.36N 116.63W
06/01/2015 NEZ PERCE ID LAW ENFORCEMENT
TREES DOWN ON HWY 395.
&&
MATLocal storm report, Jun 1, 6:53 PM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
653 PM PDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HEAVY RAIN SSW JULIAETTA 46.57N 116.71W
06/01/2015 M1.10 INCH LATAH ID TRAINED SPOTTER
1.10 INCHES OF RAIN IN PAST 20 MINUTES
&&
MATSpecial weather statement, Jun 1, 6:56 PM PDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
656 PM PDT MON JUN 1 2015
WAZ038-043-020300-
OKANOGAN VALLEY WA-OKANOGAN HIGHLANDS WA-
656 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FERRY...EAST CENTRAL
OKANOGAN AND SOUTHWESTERN STEVENS COUNTIES UNTIL 800 PM PDT...
AT 655 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NESPELEM COMMUNITY TO
29 MILES NORTHWEST OF DAVENPORT...AND MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NESPELEM COMMUNITY...REPUBLIC...NESPELEM...TWIN LAKES...INCHELIUM AND
KELLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
IF ON OR NEAR LAKE ROOSEVELT NORTH OF FRUITLAND...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4842 11820 4831 11818 4828 11814 4824 11814
4819 11820 4817 11819 4813 11825 4804 11833
4805 11836 4803 11840 4800 11838 4794 11845
4824 11917 4871 11889
TIME...MOT...LOC 0155Z 209DEG 18KT 4824 11903 4801 11849
FXLocal storm report, Jun 1, 6:57 PM PDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
657 PM PDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD LAPWAI 46.40N 116.80W
06/01/2015 NEZ PERCE ID LAW ENFORCEMENT
WATER OVER PAINTED HORSE LANE
0640 PM TSTM WND DMG 3 W CULDESAC 46.37N 116.73W
06/01/2015 NEZ PERCE ID LAW ENFORCEMENT
TREES DOWN ON HWY 395 AT MISSION CREEK ROAD.
&&
MATLocal storm report, Jun 1, 7:00 PM PDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
700 PM PDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 21 NE LEWISTON 46.61N 116.68W
06/01/2015 LATAH ID LAW ENFORCEMENT
TREES BLOWN DOWN ON US 12 AT MILE MARKER 21
&&
MATThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 5:44 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Grant | 49 min |
| Jun 1, 5:53 PM PDT | Special Weather Statement | OTX | Douglas | 37 min |
| Jun 1, 6:23 PM PDT | Areal Flood Advisory | OTX | Chelan, Douglas, Okanogan | 112 min |
| Jun 1, 6:42 PM PDT | Flash Flood Warning | OTX | Okanogan | 4 hr |
| Jun 1, 6:45 PM PDT | Special Weather Statement | OTX | Spokane | 45 min |
| Jun 1, 6:56 PM PDT | Special Weather Statement | OTX | Ferry | 64 min |
| Jun 1, 7:17 PM PDT | Flash Flood Warning | OTX | Ferry, Okanogan | 3 hr |
| Jun 1, 7:25 PM PDT | Severe Thunderstorm Warning | OTX | Stevens | 24 min |
| Jun 1, 8:01 PM PDT | Special Weather Statement | OTX | Stevens | 59 min |
| Jun 1, 8:35 PM PDT | Special Weather Statement | OTX | Stevens | 55 min |
| Jun 1, 8:48 PM PDT | Areal Flood Advisory | OTX | Pend Oreille, Spokane | 3 hr |
| Jun 1, 9:17 PM PDT | Flash Flood Warning | OTX | Pend Oreille | 3 hr |
| Jun 1, 9:51 PM PDT | Areal Flood Advisory | OTX | Pend Oreille | 3 hr |
| Jun 1, 11:53 PM PDT | Areal Flood Advisory | OTX | Ferry, Stevens | 4 hr |
| Jun 2, 3:14 AM PDT | Areal Flood Advisory | OTX | Ferry | 3 hr |
| Jun 2, 1:18 PM PDT | Areal Flood Advisory | OTX | Ferry, Okanogan | 10 hr |
Nearby
Flash Flood Warnings in Washington, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.